# SDR IXXA08SMN186S

- Difficulty date: June 5, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 91,810 hours, 37,742 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Zone 700
- Part time: 91,810 hours, 37,742 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE D CHECK INSPECTION, FOUND TOP SURFACE OF MAIN LANDING GEAR WHEEL WELL PRESSURE PANEL FINGER DOUBLER CORRODED AT STATION 941.000 TO STATION 958.000 LEFT BOTTOM LINE 5 TO RIGHT BOTTOM LINE 5.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED FINGER DOUBLER.  FABRICATED FINGER DOUBLER.  CLEANED TREATED AND PRIMED AREA AND FINGER DOUBLER.  INSTALLED NEW FINGER DOUBLER IAW SRM 51-1-21, SRM 51-1-8 PAGES 17-18, SRM 53-2-0 PAGE 2P, SRM 51-1-21, SRM 53-7-1 PAGE 21 FIGURE 10, AND SRM 51-1-8B.
